Home COVID-19



COVID VACCINE & LYMPHOEDEMA

gilliegirl4gilliegirl4 Member Posts: 18
Is it possible that this can be a side effect from AstraZeneca Vaccine jab?

I had right axilla dissection 6 years ago 18 nodes removed.  I also had chemotherapy and radiation treatments
19th April 2021 I had my first dose of AstraZeneca Covid19 Vaccine. in opposite arm.
17 May - 1 month later I developed Lymphoedema.  could this be related is my question.

I am seeing a Lymphoedema Physiotherapist. Am wearing various compression garments. am doing daily exercises especially for this condition. AND went down the track of purchasing a Compression pump. I am doing all I can to help myself.

7 weeks on I see little change, but positively it hasn't gotten any worse.

Would love to hear from anyone with opinions on this.

Gillian

Comments

  • AfraserAfraser MelbourneMember Posts: 3,889
    I think I responded on another thread. Fluid builds up because the lymph nodes in your affected arm have been reduced and the normal transmission interrupted. It’s hard to see how this problem could transfer through your functioning and unaffected lymphatic system, from the other arm. I do have lymphoedema, have had both AZ shots and my arm is fine. Unfortunately lymphoedema can occur up to 15 years after surgery. You are doing all the right things so I hope it improves quickly. 
     
Sign In or Register to comment.